Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Recovery after epidural steroid injection

Premium Questions

Dr. Aashish Raghu MD

After an epidural steroid injection , which I will have in my lower lumbar this Friday, what should I expect? What should I do over the next few days after getting it. I have a herniated... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)
Dr.  Aarti Abraham MD

I had an epidural steroid injection August 19th I'm 69 years old and then began to have very very light vaginal spotting I believe this may be due to the ESI what is your opinion ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Erion Spaho MD

I had epudural last fri for back pain and now legs feel weak shaky although l walk dont enjoy it is this XXXXXXX View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Senduran Narayanasamy MD

I am scheduled to have facet joint injections tomorrow....have had epidurals and facet injections before......I just remembered I did not stop taking my plavix and aspirin .....took the last doses last ... View answer

Answered by : Dr. Senduran Narayanasamy ( General & Family Physician)
Dr. Albana Sejdini MD

I received an epidural steroid injection 7 days ago to treat a herniated disc in my lower back. Since receiving the injection, I have been unable to maintain an erection. I'm 63 in excellent health ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Public Forum Discussions

Dr. Imran Shaikh MD

Doctor, Two days ago I received an Epidural Steroid Injection, and last evening I just happened ... been caused by the shot I received. This morning it is still 170/78 after taking my meds.... View answer

Answered by : Dr. Imran Shaikh ( Diabetologist)
Dr. Akhtarhusian Ghausi MD

since an Epidural steroid injection. 2 weeks ago I ve felt weak, dizzy at times and my BP was 105 over 65 This morning lower than usual for me since I have HBP. Also, immediately after injection... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Veera Raghava Rao Buddha. MD

I had an epidural steiod injection in the lumbar region of my back. The doctor concentrated the medicine to reach my knee where I have been having the most pain. He said he was injecting higher ... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr.  Shoaib Khan MD

I had first of a course three steroid spinal injection 4 days ago. I am experiencing extreme fatigue-much like being on chemo- and cannot find any references to this in side effects. Would like some ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

I m about 2 years post-menopausal and I had an epidural steroid injection in my lumbar region. Just ... to a epidural steroid injection. Have you heard of that happening? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello, thanks for your query, epileptic medicine steroids will interact medroxyprogesterone pills. discuss with anaesthtist about ur pill category and interactions .all the best, take care

Dr. Ronald Schubert MD

Thanks for contacting HCM. You are concerned that after having an epidural steroid injection today that you are now experiencing light headedness and possible fever. I would recommend that you...

Dr.     Suresh Heijebu MD